MathSciNet Relay Station
MathSciNet bibliographic data
MR457453 (56 #15658) 14K15 (10B15 14G25)
Brumer, Armand; Kramer, Kenneth The rank of elliptic curves. Duke Math. J. 44 (1977), no. 4, 715–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement